Mathematical Modeling and Evaluation of Reliability Parameters Based on Survival Possibilities under Uncertain Environment

Alhanouf Alburaikan, Hamiden Abd El Wahed Khalifa, Pavan Kumar, Seyedali Mirjalili, Ibrahim Mekawy

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this article, mathematical modeling for the evaluation of reliability is studied using two methods. One of the methods, is developed based on possibility theory. The performance of the reliability of the system is of prime concern. In view of this, the outcomes for the failure are required to evaluate with utmost care. In possibility theory, the reliability information data determined from decision-making experts are subjective. The same method is also related to the survival possibilities as against the survival probabilities. The other method is the one that is developed using the concept of approximation of closed interval including the piecewise quadratic fuzzy numbers. In this method, a decision-making expert is not sure of his/her estimates of the reliability parameters. Numerical experiments are performed to illustrate the efficiency of the suggested methods in this research. In the end, the paper is concluded with some future research directions to be explored for the proposed approach.

Original languageEnglish
Pages (from-to)1943-1956
Number of pages14
JournalCMES - Computer Modeling in Engineering and Sciences
Volume134
Issue number3
DOIs
Publication statusPublished - 2023

Keywords

  • closed interval approximation
  • failure rate
  • piecewise quadratic fuzzy numbers
  • possibility distribution
  • probabilistic function
  • Reliability function
  • state function
  • survival possibility

Fingerprint

Dive into the research topics of 'Mathematical Modeling and Evaluation of Reliability Parameters Based on Survival Possibilities under Uncertain Environment'. Together they form a unique fingerprint.

Cite this